Multi-Symptom Cold, Tablet, PK100

HONEYWELL NORTH| Zoro #: G1082925| Mfr #: 2108100

$9.89 /pk

Orders over $50.00 ship free. Details.Standard ground shipping.
Details:
Flavor: None
Medicinal Type: Cold and Flu
Formula: Acetaminophen 325mg, Dextromethorphan HBR 15mg, Guaifanesin 200mg, Phenylephrine HCl 5mg
Save 15%. Sign up for Z-mail.

Specifications

Zoro #: G1082925 Mfr #: 2108100
Flavor: NoneMedicinal Type: Cold and Flu
Formula: Acetaminophen 325mg, Dextromethorphan HBR 15mg, Guaifanesin 200mg, Phenylephrine HCl 5mgSize: Acetaminophen 325mg, Dextromethorphan HBR 15mg, Guaifanesin 200mg, Phenylephrine HCl 5mg
Package Type: BOXCount: 50 x 2
Form: TabletIndustry Type: Healthcare
Country of Origin (subject to change): United States

Description

Multi-Symptom Cold, Tablet, Count 50 x 2, Package Type Box, Size Acetaminophen 325mg, Dextromethorphan HBR 15mg, Guaifanesin 200mg, Phenylephrine HCl 5mg, Flavor None, Formula Acetaminophen 325mg, Dextromethorphan HBR 15mg, Guaifanesin 200mg, Phenylephrine HCl 5mg, Package Quantity 100

Reviews